# SDR SWIA2021070759292

- Difficulty date: April 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 29,290 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280 L-Rbl 9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE AREAS OF CORROSION ON FS 280.00 FLOOR SUPPORT BEAM BETWEEN LBL9 Â€“ RBL9     (C-CHECK RO 7/5/2021)    REMOVED AND REPLACED COCKPIT FLOOR SUPPORT BEAM P/N CC670-34095-1 AT FS280 LBL9 - RBL9 REF DWG NO. CC670-33052 REV -G, CRJ700 SRM51-42-06-001-001-A01 AND SRM51-42-21-001-001-A01.  SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH SKWEST TASK CARD 51-900-1002-SKY
